- -

Generalized high-order classes for solving nonlinear systems and their applications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Generalized high-order classes for solving nonlinear systems and their applications

Show full item record

Chicharro, FI.; Cordero Barbero, A.; Garrido-Saez, N.; Torregrosa Sánchez, JR. (2019). Generalized high-order classes for solving nonlinear systems and their applications. Mathematics. 7(12):1-14. https://doi.org/10.3390/math7121194

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/139933

Files in this item

Item Metadata

Title: Generalized high-order classes for solving nonlinear systems and their applications
Author: Chicharro, Francisco I. Cordero Barbero, Alicia Garrido-Saez, Neus Torregrosa Sánchez, Juan Ramón
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Issued date:
Abstract:
[EN] A generalized high-order class for approximating the solution of nonlinear systems of equations is introduced. First, from a fourth-order iterative family for solving nonlinear equations, we propose an extension to ...[+]
Subjects: Nonlinear systems , Iterative method , Convergence , Efficiency
Copyrigths: Reconocimiento (by)
Source:
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math7121194
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/math7121194
Thanks:
This research was partially supported by both Ministerio de Ciencia, Innovacion y Universidades and Generalitat Valenciana, under grants PGC2018-095896-B-C22 (MCIU/AEI/FEDER/UE) and PROMETEO/2016/089, respectively.
Type: Artículo

This item appears in the following Collection(s)

Show full item record